Alert archive / Texas / Flash Flood Warnings in 2015
Flash Flood Warning 77, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this flash flood warning at May 25, 2015, 10:20 PM CDT for Bee County, Live Oak County, Texas. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 25, 2015, 10:20 PM CDT (03:20 UTC)
- Expired
- May 26, 2015, 1:15 AM CDT
- In force
- 3 hr
- Issued by
- NWS Corpus Christi, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Bee County, TX, Live Oak County, TX
The radar
The Corpus Christi radar (KCRP), 104 km from the middle of the area, began a volume at 03:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 25, 10:55 PM CDT | FLASH FLOOD | 2 W George West, TX | WATER FLOWING ACROSS FM889 JUST WEST OF GEORGE WEST. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 35 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 3.3 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3543 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 843 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 104 m²/s²
- 0-3 km storm-relative helicity
- 124 m²/s²
- Significant tornado parameter
- 2.3
- Supercell composite
- 11.7
The text
As transmitted, in the capitals the NWS used until 2016.
275
WGUS54 KCRP 260320
FFWCRP
TXC025-297-260615-
/O.NEW.KCRP.FF.W.0077.150526T0320Z-150526T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1020 PM CDT MON MAY 25 2015
THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHWESTERN BEE COUNTY IN SOUTH CENTRAL TEXAS...
CENTRAL LIVE OAK COUNTY IN SOUTH CENTRAL TEXAS...
* UNTIL 115 AM CDT
* AT 1018 PM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. FLASH FLOODING IS EXPECTED TO
BEGIN SHORTLY. THE HEAVIEST RAINFALL WAS LOCATED NEAR OAKVILLE AND
THREE RIVERS...WITH THE STORMS MOVING SLOWLY EAST AROUND 10 MPH.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
BEEVILLE...GEORGE WEST...THREE RIVERS...OAKVILLE...TULETA...RAY
POINT...NELL...NORMANNA...PAWNEE...KARON...RIVER CREEK ACRES...
MINERAL AND SIMMONS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 2869 9801 2872 9792 2869 9788 2868 9785
2832 9765 2822 9832 2846 9831 2877 9812
2879 9810
$$
GW3 follow-up statements
816
WGUS74 KCRP 260405
FFSCRP
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1105 PM CDT MON MAY 25 2015
TXC025-297-260615-
/O.CON.KCRP.FF.W.0077.000000T0000Z-150526T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BEE TX-LIVE OAK TX-
1105 PM CDT MON MAY 25 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 115 AM CDT FOR
NORTHWESTERN BEE AND CENTRAL LIVE OAK COUNTIES...
AT 1103 PM CDT...LOCAL LAW ENFORCEMENT REPORTED HEAVY RAIN DUE TO A
THUNDERSTORM OVER PORTIONS OF LIVE OAK COUNTY. WATER WAS OVER THE
ROAD ON FM889 NEAR GEORGE WEST. FLASH FLOODING IS EXPECTED TO BEGIN
SHORTLY. AN ADDITIONAL 1 TO 3 INCHES OF RAIN IS STILL POSSIBLE OVER
PORTIONS OF LIVE OAK AND BEE COUNTIES.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
BEEVILLE...GEORGE WEST...THREE RIVERS...OAKVILLE...TULETA...RAY
POINT...NELL...NORMANNA...PAWNEE...KARON...RIVER CREEK ACRES...
MINERAL AND SIMMONS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST
FLOOD DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 2869 9801 2872 9792 2869 9788 2868 9785
2832 9765 2822 9832 2846 9831 2877 9812
2879 9810
$$
GW352
WGUS74 KCRP 260506
FFSCRP
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1206 AM CDT TUE MAY 26 2015
TXC297-260514-
/O.CAN.KCRP.FF.W.0077.000000T0000Z-150526T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LIVE OAK TX-
1206 AM CDT TUE MAY 26 2015
...THE FLASH FLOOD WARNING FOR CENTRAL LIVE OAK COUNTY IS
CANCELLED...
THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT. PLEASE CONTINUE TO HEED ALL ROAD CLOSURES.
LAT...LON 2869 9788 2868 9785 2832 9765 2829 9787
2866 9809 2872 9792
$$
TXC025-260615-
/O.CON.KCRP.FF.W.0077.000000T0000Z-150526T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BEE TX-
1206 AM CDT TUE MAY 26 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 115 AM CDT FOR
NORTHWESTERN BEE COUNTY...
AT 1204 AM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN SOUTH OF BEEVILLE..ACROSS THE SOUTHERN PORTIONS OF
THE WARNED AREA. RAINFALL SHOULD END BY 115 AM.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
BEEVILLE...MINERAL...NORMANNA...PAWNEE AND TULETA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST
FLOOD DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 2869 9788 2868 9785 2832 9765 2829 9787
2866 9809 2872 9792
$$
GW560
WGUS74 KCRP 260548
FFSCRP
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1248 AM CDT TUE MAY 26 2015
TXC025-260558-
/O.CAN.KCRP.FF.W.0077.000000T0000Z-150526T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BEE TX-
1248 AM CDT TUE MAY 26 2015
...THE FLASH FLOOD WARNING FOR NORTHWESTERN BEE COUNTY IS
CANCELLED...
FLOOD WATERS HAVE RECEDED...AND ARE NO LONGER EXPECTED TO POSE A
THREAT TO LIFE OR PROPERTY. PLEASE CONTINUE TO HEED ANY ROAD
CLOSURES.
LAT...LON 2869 9788 2868 9785 2832 9765 2829 9787
2866 9809 2872 9792
$$
GWWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this flash flood warning went out at May 25, 8:00 PM CDT, 2 hours 20 minutes earlier.
Area forecast discussion, May 25, 8:00 PM CDT, 2 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
800 PM CDT MON MAY 25 2015
.DISCUSSION...JUST EXTENDED THE TORNADO WATCH TO INCLUDE LIVE
OAK...BEE...AND REFUGIO COUNTIES UNTIL 2AM PER DISCUSSION WITH SPC.
STORMS ARE BACK BUILDING INTO N LIVE OAK COUNTY AND COULD IMPACT
MUCH OF THE NORTHERN COASTAL BEND. CONVERGENCE IS ACTING ON STRONG
INSTABILITY AND COULD RESULT IN A FEW SEVERE STORMS WITH DAMAGING
WINDS...VERY HEAVY RAINFALL AND AN ISOLATED THREAT OF A FEW
TORNADOES. WILL UPDATE THE FLASH FLOOD WATCH TO MIRROR THE TORNADO
WATCH AREA UNTIL 2AM.
ALSO EXTENDED THE SCA'S FOR THE BAYS AND NEARSHORE WATERS UNTIL
AT LEAST 10 PM. BELIEVE INFLOW INTO STORMS WILL MAINTAIN STRONG
ONSHORE FLOW FOR AT LEAST A FEW MORE HOURS UNTIL DECOUPLING
OCCURS.
&&
.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI 76 88 76 88 78 / 30 10 10 10 10
VICTORIA 72 88 76 88 75 / 40 10 10 20 10
LAREDO 75 97 76 95 77 / 10 10 10 10 10
ALICE 74 92 76 92 77 / 30 10 10 10 10
ROCKPORT 76 85 78 86 80 / 40 10 10 20 10
COTULLA 73 93 74 92 75 / 10 10 10 20 10
KINGSVILLE 76 90 76 90 77 / 30 10 10 10 10
NAVY CORPUS 77 86 78 86 79 / 30 10 10 10 10
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH UNTIL MIDNIGHT CDT TONIGHT FOR THE FOLLOWING
ZONES: ARANSAS...CALHOUN...GOLIAD...REFUGIO...VICTORIA.
HIGH RIP CURRENT RISK UNTIL 9 PM CDT THIS EVENING FOR THE
FOLLOWING ZONES: ARANSAS...CALHOUN...KLEBERG...NUECES...SAN
PATRICIO.
GM...SMALL CRAFT ADVISORY UNTIL 8 AM CDT TUESDAY FOR THE FOLLOWING
ZONES: WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60
NM...WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL
FROM 20 TO 60 NM.
SMALL CRAFT ADVISORY UNTIL 9 PM CDT THIS EVENING FOR THE
FOLLOWING ZONES: COASTAL WATERS FROM BAFFIN BAY TO PORT
ARANSAS OUT 20 NM...COASTAL WATERS FROM PORT ARANSAS TO
MATAGORDA SHIP CHANNEL OUT 20 NM.
&&
JM/75...SHORT TERMHazardous weather outlook, May 25, 5:52 AM CDT, 16 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 552 AM CDT MON MAY 25 2015 TXZ229>234-239>247-261100- LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 552 AM CDT MON MAY 25 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS. .DAY ONE...TODAY AND TONIGHT A FLASH FLOOD WATCH IS IN EFFECT THROUGH THIS EVENING FOR THE COUNTIES OF ARANSAS...BEE...CALHOUN...GOLIAD...LIVE OAK... MCMULLEN...NUECES...REFUGIO...SAN PATRICIO AND VICTORIA. RAINFALL AMOUNTS OF 1 TO 2 INCHES WITH ISOLATED AMOUNTS OF 4 TO 6 INCHES WILL BE POSSIBLE. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TODAY AND TONIGHT OVER ALL OF SOUTH TEXAS...WITH THE MAIN CONCERNING BEING DAMAGING WIND AND HAIL. THERE IS A HIGH RISK FOR RIP CURRENTS ON GULF-FACING BEACHES THROUGH MID EVENING DUE TO LONG-PERIOD SWELLS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NECESSARY THIS AFTERNOON AND THIS EVENING FOR SEVERE STORMS. ANY RAINFALL AND FLASH FLOODING REPORTS WILL BE APPRECIATED. GMZ230-235-250-255-270-275-261100- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 552 AM CDT MON MAY 25 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE BAYS AND WATERWAYS THROUGH EARLY THIS EVENING. A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE NEAR SHORE WATERS THROUGH MID EVENING. A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE OFFSHORE WATERS THROUGH EARLY TUESDAY MORNING. THUNDERSTORMS THIS AFTERNOON AND TONIGHT COULD PRODUCE WINDS IN EXCESS OF 34 KNOTS. A WATERSPOUT CANNOT BE RULED OUT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ISOLATED TO SCATTERED THUNDERSTORMS REMAIN POSSIBLE THROUGH THE WEEK. NO SEVERE THUNDERSTORMS ARE ANTICIPATED AT THIS TIME...BUT A FEW STRONG STORMS COULD OCCUR ANY DAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NECESSARY THIS AFTERNOON AND THIS EVENING FOR SEVERE STORMS. GW/PZ
In the hours before
Special weather statement, May 25, 8:46 PM CDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
846 PM CDT MON MAY 25 2015
TXZ231-260230-
LIVE OAK-
846 PM CDT MON MAY 25 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL LIVE OAK COUNTY...
AT 846 PM CDT...A STRONG THUNDERSTORM WAS OVER NELL...OR 12 MILES
EAST OF CAMPBELLTON...MOVING NORTHEAST AT 20 MPH.
WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
NELL AND ESSEVILLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR SOUTH CENTRAL
TEXAS.
LAT...LON 2869 9801 2867 9807 2867 9808 2865 9808
2862 9817 2870 9822 2879 9810
TIME...MOT...LOC 0146Z 240DEG 18KT 2872 9810
HARTLocal storm report, May 25, 9:19 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
919 PM CDT MON MAY 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0912 PM FUNNEL CLOUD 8 W GEORGE WEST 28.33N 98.25W
05/25/2015 LIVE OAK TX AMATEUR RADIO
FUNNEL CLOUD LOW TO GROUND
&&
HARTLocal storm report, May 25, 9:22 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
922 PM CDT MON MAY 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0918 PM FUNNEL CLOUD 12 SW THREE RIVERS 28.34N 98.32W
05/25/2015 LIVE OAK TX PUBLIC
&&
HARTLocal storm report, May 25, 10:18 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1018 PM CDT MON MAY 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1017 PM HAIL 5 E GEORGE WEST 28.33N 98.04W
05/25/2015 E1.00 INCH LIVE OAK TX EMERGENCY MNGR
QUARTER SIZED HAIL REPORTED ON I-37 AND HIGHWAY 59
INTERCHANGE.
&&
JMETZThe office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 8:39 PM CDT | Areal Flood Advisory | CRP | Live Oak | 2 hr |
| May 25, 8:46 PM CDT | Special Weather Statement | CRP | Karnes | 44 min |
| May 25, 8:55 PM CDT | Areal Flood Advisory | CRP | Live Oak, McMullen | 3 hr |
| May 25, 9:17 PM CDT | Tornado Warning | CRP | Live Oak, McMullen | 28 min |
| May 25, 9:28 PM CDT | Severe Thunderstorm Warning | CRP | Bee, Goliad | 47 min |
| May 25, 9:42 PM CDT | Areal Flood Advisory | CRP | Bee, Goliad | 2 hr |
| May 25, 9:46 PM CDT | Tornado Warning | CRP | Live Oak | 17 min |
| May 25, 9:55 PM CDT | Severe Thunderstorm Warning | CRP | Live Oak | 50 min |
| May 25, 10:08 PM CDT | Tornado Warning | CRP | Goliad, Victoria | 37 min |
| May 25, 10:17 PM CDT | Tornado Warning | CRP | Bee, Live Oak | 28 min |
| May 25, 10:27 PM CDT | Areal Flood Advisory | CRP | Goliad, Victoria | 3 hr |
| May 25, 10:40 PM CDT | Tornado Warning | CRP | Bee, Live Oak | 35 min |
| May 25, 10:43 PM CDT | Severe Thunderstorm Warning | CRP | Goliad, Victoria | 47 min |
| May 25, 10:45 PM CDT | Severe Thunderstorm Warning | CRP | Live Oak | 26 min |
| May 25, 10:55 PM CDT | Flash Flood Warning | CRP | Goliad, Victoria | 3 hr |
| May 25, 11:08 PM CDT | Severe Thunderstorm Warning | CRP | Bee | 37 min |
| May 25, 11:31 PM CDT | Severe Thunderstorm Warning | CRP | Bee, Goliad, Refugio | 44 min |
| May 25, 11:35 PM CDT | Special Weather Statement | CRP | Live Oak | 25 min |
| May 25, 11:39 PM CDT | Special Weather Statement | CRP | Jackson | 21 min |
| May 25, 11:45 PM CDT | Areal Flood Advisory | CRP | Bee, Goliad, Refugio | 3 hr |
| May 26, 12:50 AM CDT | Special Weather Statement | CRP | Refugio | 25 min |
| May 26, 1:18 AM CDT | Special Weather Statement | CRP | Refugio | 27 min |
| May 26, 1:22 AM CDT | Special Marine Warning | CRP | 113 min | |
| May 26, 1:31 AM CDT | Areal Flood Advisory | CRP | Aransas, Calhoun, Refugio | 3 hr |
| May 26, 1:47 AM CDT | Special Weather Statement | CRP | Calhoun | 28 min |
| May 26, 2:17 AM CDT | Special Weather Statement | CRP | Calhoun | 58 min |
| May 26, 9:34 AM CDT | Rip Current Statement | CRP | Aransas, Calhoun, Kleberg, Nueces | 14 hr |
| May 26, 9:44 AM CDT | River Flood Warning | CRP | Live Oak, McMullen | 10 days |
| May 26, 9:44 AM CDT | River Flood Warning | CRP | Live Oak | 50 hr |
Nearby
Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.